


default search action
"Helly-Type Theorems for Line Transversals to Disjoint Unit Balls."
Otfried Cheong et al. (2008)
- Otfried Cheong
, Xavier Goaoc, Andreas F. Holmsen, Sylvain Petitjean:
Helly-Type Theorems for Line Transversals to Disjoint Unit Balls. Discret. Comput. Geom. 39(1-3): 194-212 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.